Maximum likelihood estimation of dependence parameter using ranked set sampling
AbstractWe study the maximum likelihood estimation of the dependence parameter of a general bivariate distribution using ranked set sampling. We compare the Fisher information about the dependence parameter in ranked set samples and simple random samples. Results are applied to the bivariate normal and bivariate extreme value distributions. In ranked set sampling with unequal allocations, we select samples using maximal Fisher information in order statistics. We study the performance of the parametric bootstrap for bivariate ranked set samples.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 68 (2004)
Issue (Month): 3 (July)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Z. Abo-Eleneen & H. Nagaraja, 2002. "Fisher Information in an Order Statistic and its Concomitant," Annals of the Institute of Statistical Mathematics, Springer, vol. 54(3), pages 667-680, September.
- Amini, Morteza & Ahmadi, J., 2007. "Fisher information in record values and their concomitants about dependence and correlation parameters," Statistics & Probability Letters, Elsevier, vol. 77(10), pages 964-972, June.
- Manoj Chacko & P. Thomas, 2008. "Estimation of a parameter of Morgenstern type bivariate exponential distribution by ranked set sampling," Annals of the Institute of Statistical Mathematics, Springer, vol. 60(2), pages 301-318, June.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.